MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER
Catalog Number MU20105
Medical Device Problem Codes Low Readings (2460); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Jaundice (2187)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a jaundice meter reads outside of the tolerance 1.5, + or - at least 66% of the time when compared to serum bilirubin.There was no report of a patient injury or death.
 
Additional Manufacturer Narrative
It was reported to drager that the jm105 jaundice meter was providing inconsistent readings outside of the 1.5 standard deviation when compared to tsb values.The customer provided a data sheet and the answers to the clinical questions however, when their data was analyzed, it was found that only 17 checks were eligible readings having had the blood processed within the 1-hour time frame.Out of the 16 eligible checks, 10 were found to be within the draeger standard deviation of plus or minus 1.5 as outlined in the instructions for use (ifu).The ifu further states that based on the average of clinical data available, 66% of the values taken with the jm105 fall within the standard deviation range.According to the data provided by the customer, their data showed this unit to have given values within range 62.5% of the time, the greater deviation could be due to the timeframe of when the blood was processed being closer to the 1hr mark.The meter was analyzed by draeger and during the pre-calibration inspection of the device the engineer discovered that the values were within range and passed the checker test however, the short-wave value (.57) was closer to the low side when compared to the tolerances given on the base (the range for the short-wave acceptable value was -2.3 to.3).This device was last calibrated on 09nov2023, but the engineer recommended another calibration.The device was calibrated to satisfactory standards with the values falling within the tolerance ranges.The root cause of the inconsistent readings the customer is reporting could not be determined as there was no mention of device damage by the engineer and no functional problems with the device.The device was returned to the customer.No further issues have been reported.
 
Event or Problem Description

Brand Name
JAUNDICE JM105
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19580587
Report Number2510954-2024-00030
Device Sequence Number7326274
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)240201(93)MU20105-25
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20105
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown